On difference matrices, resolvable transversal designs and generalized Hadamard matrices

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Dieter JungnickelORCiDGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/66302
ISSN:0025-5874OPAC
Parent Title (German):Mathematische Zeitschrift
Publisher:Springer
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:1979
Release Date:2019/12/05
Volume:167
Issue:1
First Page:49
Last Page:60
DOI:https://doi.org/10.1007/BF01215243
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Diskrete Mathematik, Optimierung und Operations Research